# SDR 07FDEA03441

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,724 hours, 11,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: A57970650003
- Part serial: 1112
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT (15 BY 30 MM) WITH CHAFING MARK FOUND AT NOSE SKIN OF INBOARD FLAP VANE RT, BETWEEN RIB 21 AND RIB 22.  REPAIR PERFORMED BY SMOOTH BLEND OUT OF CHAFING AND NDT INSPECTION FOR CRACK FREE IAW EA 6-5752-95917 AND RAS/DABRE/7006243/2006 ISSUE A.
